# SDR USAAD98046

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 976J2544
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 920 - ON TAKEOFF THE AC CROSSTIE LOCKOUT AND RIGHT GENERATOR OFF LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GENERATOR CONTROL PANEL.  (M)
